# SDR DALA2022072205076

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,463 hours, 10,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9222008) DURING INSPECTION FOUND OVER WING EXIT LIGHTS ON INTERIOR DOORS INOP. R/R BATTERYPACK AT RIGHT FWD OVERWING EXIT DOOR IAW B737 AMM 33-51-06. OPS CHECK GOOD.
